# SDR A6WA200840421

- Difficulty date: May 14, 2008
- Submitted: July 18, 2008
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 12,272 hours, 11,318 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 324-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL PLATE CORRODED.  SILL PLATE ON SERVICE DOOR LOWER REPLACED IAW SRM 51-41-02.
